# SDR QXEA0001623

- Difficulty date: May 18, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5751 · Ailerons
- Part: Fastener
- Condition: Loose
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND ELEVATOR OUTBOARD END HAS LOOSE FASTENERS.  REPAIRED IAW FOKKER SRM 51-31-05 AND 51-70-0.
